Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A geometric Jacquet-Langlands transfer for automorphic forms of higher weights
HTML articles powered by AMS MathViewer

by Jize Yu PDF
Trans. Amer. Math. Soc. 375 (2022), 6843-6873 Request permission


In this paper, we give a geometric construction of the Jacquet-Langlands transfer for automorphic forms of higher weights. Our method is by studying the geometry of the mod $p$ fibres of Hodge type Shimura varieties which satisfy a mild assumption and the cohomological correspondences between them.
  • Bhargav Bhatt and Peter Scholze, Projectivity of the Witt vector affine Grassmannian, Invent. Math. 209 (2017), no. 2, 329–423. MR 3674218, DOI 10.1007/s00222-016-0710-4
  • Laurent Fargues and Peter Scholze, Geometrization of the local Langlands correspondence, preprint, arXiv:2102.13459, 2021.
  • Alexandru Edgar Ghitza, Siegel modular forms (mod p) and algebraic modular forms, ProQuest LLC, Ann Arbor, MI, 2003. Thesis (Ph.D.)–Massachusetts Institute of Technology. MR 2717096
  • Alexandru Ghitza, All siegel hecke eigensystems (mod p) are cuspidal, preprint, arXiv:math/0511728, 2005.
  • David Helm, A geometric Jacquet-Langlands correspondence for $U(2)$ Shimura varieties, Israel J. Math. 187 (2012), 37–80. MR 2891698, DOI 10.1007/s11856-011-0162-x
  • David Helm, Towards a geometric Jacquet-Langlands correspondence for unitary Shimura varieties, Duke Math. J. 155 (2010), no. 3, 483–518. MR 2738581, DOI 10.1215/00127094-2010-061
  • Mark Kisin, Integral models for Shimura varieties of abelian type, J. Amer. Math. Soc. 23 (2010), no. 4, 967–1012. MR 2669706, DOI 10.1090/S0894-0347-10-00667-3
  • Vincent Lafforgue, Chtoucas pour les groupes réductifs et paramétrisation de Langlands globale, J. Amer. Math. Soc. 31 (2018), no. 3, 719–891 (French). MR 3787407, DOI 10.1090/jams/897
  • Ruochuan Liu and Xinwen Zhu, Rigidity and a Riemann-Hilbert correspondence for $p$-adic local systems, Invent. Math. 207 (2017), no. 1, 291–343. MR 3592758, DOI 10.1007/s00222-016-0671-7
  • J. S. Milne, Canonical models of (mixed) Shimura varieties and automorphic vector bundles, Automorphic forms, Shimura varieties, and $L$-functions, Vol. I (Ann Arbor, MI, 1988) Perspect. Math., vol. 10, Academic Press, Boston, MA, 1990, pp. 283–414. MR 1044823
  • J. S. Milne, Introduction to Shimura varieties, Harmonic analysis, the trace formula, and Shimura varieties, Clay Math. Proc., vol. 4, Amer. Math. Soc., Providence, RI, 2005, pp. 265–378. MR 2192012
  • I. Mirković and K. Vilonen, Geometric Langlands duality and representations of algebraic groups over commutative rings, Ann. of Math. (2) 166 (2007), no. 1, 95–143. MR 2342692, DOI 10.4007/annals.2007.166.95
  • Kenneth A. Ribet, Bimodules and abelian surfaces, Algebraic number theory, Adv. Stud. Pure Math., vol. 17, Academic Press, Boston, MA, 1989, pp. 359–407. MR 1097624, DOI 10.2969/aspm/01710359
  • J.-P. Serre, Two letters on quaternions and modular forms (mod $p$), Israel J. Math. 95 (1996), 281–299. With introduction, appendix and references by R. Livné. MR 1418297, DOI 10.1007/BF02761043
  • Adrian Vasiu, Good reductions of Shimura varieties of Hodge type in arbitrary unramified mixed characteristic. Part I, Math. Nachr. 293 (2020), no. 12, 2399–2448. MR 4188703, DOI 10.1002/mana.201700415
  • Liang Xiao and Xinwen Zhu, Cycles on shimura varieties via geometric satake, preprint, arXiv:1707.05700, 2017.
  • Liang Xiao and Xinwen Zhu, On vector-valued twisted conjugate invariant functions on a group, preprint, arXiv:1802.05299, 2018.
  • Jize Yu, The integral geometric satake equivalence in mixed characteristic, preprint, arXiv:1903.11132, 2019.
  • Xinwen Zhu, An introduction to affine Grassmannians and the geometric Satake equivalence, Geometry of moduli spaces and representation theory, IAS/Park City Math. Ser., vol. 24, Amer. Math. Soc., Providence, RI, 2017, pp. 59–154. MR 3752460
  • Xinwen Zhu, Affine Grassmannians and the geometric Satake in mixed characteristic, Ann. of Math. (2) 185 (2017), no. 2, 403–492. MR 3612002, DOI 10.4007/annals.2017.185.2.2
  • Xinwen Zhu, Geometric satake, categorical traces, and arithmetic of shimura varieties, preprint, arXiv:184.07375, 2018.
Similar Articles
Additional Information
  • Jize Yu
  • Affiliation: School of Mathematics, Institute for Advanced Study, 1 Einstein Drive, Princeton, New Jersey 08540
  • Address at time of publication: Room 228, Lady Shaw Building, The Chinese University of Hong Kong, Shatin, N.T., Hong Kong.
  • Email:
  • Received by editor(s): October 22, 2020
  • Received by editor(s) in revised form: June 4, 2021, and October 18, 2021
  • Published electronically: August 10, 2022
  • Additional Notes: The author was supported by the Zurich Insurance Company during his stay. Part of the supported by grants 4053399 and 4053453.
  • © Copyright 2022 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 375 (2022), 6843-6873
  • MSC (2020): Primary 14G35, 11G18; Secondary 14D24, 20C20
  • DOI: